# SDR AALA2019010959006

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 27,151 hours, 10,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FWD.  WOULDN`T  WORK AT THE L1 DOOR.  REPLACED THE  FLASHLIGHT BATTERIES IAW AMM 25-64-00.  OPS CHECKED GOOD.
